# SDR YENA2022120201195

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55164
- Aircraft time: 880 hours, 372 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#1940, SRQ-BOS. (AIRCRAFT DIVERTED TO RIC AND DECLARED AN EMERGENCY) 'AILERON FAIL CAUTION MSG IN FLT AT FL 360 265KTS PRECEDED BY FLT CTRL FAULT PRIM REU INOP; CMC FAULT CODE 2704F0312 27 FLT CRTL  FAULT PRIM REU INOP ACCOMPLISHED FIM J27-04-33-13AAA-421A-A. RESET REU MFS 4 & REU OUTBD AIL ON R-FBWPC. PERFORMED FLIGHT CONTROL ACTUATION TEST PER AMP 27-04-00-02AAA-343A-A AND EFCS BIT PER AMP J27-04-00-01AAA-343A-A. ALL EICAS AND ACTIVE FAULTS CLEARED.  ORIG SUB DATE:  12/2/2022
